# SDR CA970314006

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Condition: Malfunction
- Location: Slat
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) APPROACH SLATS DID NOT EXTEND WHEN SELECTED. NO SLAT LANDING CARRIED OUT. AFTER SEVERAL ATTEMPTS ON GROUND SLATS CAME OUT WHEN SELECTED BUT LOCKED IN THE EXTENDED POSITION. REPLACED PDU, TORQUE LIMITER AND #6 AND #7 RH ACTUATORS.
